# SDR A8ZR20200318001

- Difficulty date: March 7, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N688XA
- Make and model: Boeing 7374Y0
- Aircraft serial: 24688
- Aircraft time: 51,461 hours, 31,269 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER AFT SPAR UPPER CHORD WAS FOUND TO HAVE CORROSION FROM STAB STA 169 TO 175 WITH DAMAGE MEASURES APPROXIMATELY 5.75"L X 0.75"L WITH A REMAINING THICKNESS OF 0.399". THE CORROSION DAMAGE HAS BEEN BLENDED OUT WITH THE FINAL BLEND OUT DIMENSIONS OF 5.75"L X .75"L X 0.399" MINIMUM REMAINING THICKNESS ON THE UPPER CHORD CENTER FACE. BLENDED DAMAGE TO THE UPPER CHORD AFT FLANGE ARE AS FOLLOWS  3.25"L X 1.0"W X 0.109" MINIMUM THICKNESS REMAINING. THIS REPAIR HAS FOUND TO BE STRUCTURALLY AND FUNCTIONALLY ACCEPTABLE. REF. STS EA 45-2020-026 REV A DTD 3/11/2020.
